This paper presents a numerical scheme for space fractional diffusion equations (SFDEs) based on pseudo-spectral method. In this approach, using the Guass-Lobatto nodes, the unknown function is approximated by orthogonal polynomials or interpolation polynomials. Then, by using pseudo-spectral method, the SFDE is reduced to a system of ordinary differential equations for time variable t. The high order Runge-Kutta scheme can be used to solve the system. So, a high order numerical scheme is derived. Numerical examples illustrate that the results obtained by this method agree well with the analytical solutions.
 R. Metzler, J. Klafter and I. M. Sokolov, “Anomalous Transport in External Fields: Continuous Time Random Walks and Fractional Diffusion Equations Extends,” Physical Review E, Vol. 58, No. 3, 1998, pp. 1621-1633.
 A. T. M. Langlands and B. I. Henry, “The Accuracy and Stability of an Implicit Solution Method for the Fractional Diffusion Equation,” Journal of Computational Physics, Vol. 205, No. 2, 2005, pp. 719-736.
 S. B. Yuste and L. Acedo, “On an Explicit Finite Difference Method for Fractional Diffusion Equations,” SIAM Journal on Numerical Analysis, Vol. 42, No. 5, 2005, pp. 1862-1874.
 S. B. Yuste, “Weighted Average Finite Difference Methods for Fractional Diffusion Equations,” Journal of Computational Physics, Vol. 216, No. 1, 2006, pp. 264-274.
 C. Tadjeran, M. M. Meerschaert and H.-P. Scheffler, “A Second Order Accurate Numerical Approximation for the Fractional Diffusion Equation,” Journal of Computational Physics, Vol. 213, No. 1, 2006, pp. 205-213.
 M. M. Meerschaert and C. Tadjeran, “Finite Difference Approximations for Fractional Advection-Dispersion Flow Equations,” Journal of Computational and Applied Mathematics, Vol. 172, No. 1, 2004, pp. 65-77.
 K. Diethelm and G. Walz, “Numerical Solution of Fractional Order Differential Equations by Extroplation,” Numerical Algorithms, Vol. 16, 1997, pp. 231-253.
 N. Ford and A. Simpson, “The Numerical Solution of Fractional Differential Equations: Speed versus Accuracy,” Numerical Analysis Report 385, Manchester Centre for Computational Mathematics, Manchester, 2001.
 K. Diethelm, N. Ford and A. Freed, “A Predictor-Corrector Approach for the Numerical Solution of Fractional Differential Equations,” Nonlinear Dynamics, Vol. 29, No. 1-4, 2002, pp. 3-22.
 C.-M. Chen, F. Liu and K. Burrage, “Finite Difference Methods and a Fourier Analysis for the Fractional Reaction-Subdiffusion Equation,” Applied Mathematics and Computation, Vol. 198, No. 2, 2008, pp. 754-769.
 B. Baeumer, M. Kovacs and M. M. Meerschaert, “Numerical Solutions for Fractional Reaction-Diffusion Equations,” Computers & Mathematics with Applications, Vol. 55, No. 10, 2008, pp. 2212-2226.
 S. Shen, F. Liu and V. Anh, “Numerical Approximations and Solution Techniques for the Space-Time Riesz-Caputo Fractional Advection-Diffusion Equation,” Numerical Algorithms, Vol. 56, No. 3, 2011, pp. 383-403.
 D. Funaro and D. Gottlieb, “A New Method of Imposing Boundary Conditions in Pseudospectral Approximations of Hyperbolic Equations,” Mathematical and Computer, Vol. 51, No. 184, 1988, pp. 599-613.
 G.-Q. Chen, Q. Du and E. Tadmor, “Spectral Viscosity Approximations to Multidimensional Scalar Conservation Laws,” Mathematical and Computer, Vol. 61, No. 204, 1993, pp. 629-643.
 T. Y. Hou and R. Li, “Computing Nearly Singular Solutions Using Pseudo-Spectral Methods,” Journal of Computational Physics, Vol. 226, No. 1, 2007, pp. 379-397.
 S. Esmaeili and M. Shamsi, “A Pseudo-Spectral Scheme for the Approximate Solution of a Family of Fractional Differential Equations,” Communications in Nonlinear Science & Numerical Simulation, Vol. 16, No. 9, 2011, pp. 3646-3654.
 C. Li, F. Zeng and F. Liu, “Spectral Approximations to the Fractional Integral and Derivative,” Fractional Calculus & Applied Analysis, Vol. 15, No. 3, 2012, pp. 383-406.